# SDR DALA2024110510662

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, ***CORROSION*** PASSENGER COMP. MOPSIL STA 947+4 RBL 51, WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON MOPSILL STA 947 + 4 RBL 51 WL 208. FOUND TO BE WITHIN LIMITS, ORIGINAL MATERIAL THICKNESS IS .080" MATERIAL LOSS .003" REMAINING THICKNESS .077" (L=6", W=2"), FOUND TO BE WITHIN LIMITS PER B737 SRM 53-70-15-1A, PARA 4.D. (2), (A). APPLIED FINISHES PER B737 AMM 51-21-41-370-803 AND AMM 51-21-370-804. (LP 0644132)
